MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1542/peds.2010-2521

Медицинская библиотека · Pediatrics · 2011

Hepatic failure despite early acetylcysteine following large acetaminophen-diphenhydramine overdose.

Wang George S, Monte Andrew, Bagdure Dayanand, Heard Kennon

Клинический случайСтатьяПоддержка NIH: внешняя программаПеревод в очереди

Аннотация

We describe the case of a patient with massive acetaminophen-diphenhydramine overdose and a 4-hour serum acetaminophen concentration of 653 μg/mL. The patient was treated with acetylcysteine 5 hours after ingestion. Because of a persistently elevated serum acetaminophen level of 413 μg/mL 45 hours after ingestion, a medical toxicologist recommended that the patient be treated with a second bolus of acetylcysteine (150 mg/kg followed by 12.5 mg/kg per hour for 4 hours, then 6.25 mg/kg per hour). On hospital day 3, she developed hepatic failure despite early treatment. Her transaminase levels and hepatic synthetic function began to improve on hospital day 6, and acetylcysteine was discontinued on hospital day 10. In cases of massive acetaminophen overdose, standard acetylcysteine dosing may not be adequate. We suggest that elevated serum acetaminophen concentrations at the end of a standard 20-hour acetylcysteine infusion should be discussed with the local poison center.

Для цитирования: Wang George S, Monte Andrew, Bagdure Dayanand, Heard Kennon. Hepatic failure despite early acetylcysteine following large acetaminophen-diphenhydramine overdose.. Pediatrics. 2011. DOI: 10.1542/peds.2010-2521.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.